Side Effects from Injections
Posted 23 June 2020 - 11:44 AM
Posted 23 June 2020 - 03:44 PM
Posted 24 June 2020 - 09:43 AM
Hi ababyforcarrie, every cycle can be different and it will depend what particular medications you are on! I have done three cycles and all have been different but the common side effects across each cycle were feeling a bit more tired than usual, bloating and feeling heavy in the lower abdomen. But really, they aren't too bad in the grand scheme of things! Good luck with your cycle!
Me: 36, Hub: 36
TTC 4 years
Beginning 3rd IVF cycle- hopefully 3rd time's a charm!
Posted 24 June 2020 - 02:42 PM
I'm on day 9 of stims and have had literally nothing major other than a bit of discomfort in my ovaries. minor would be a bit warmer at night but not unmanageable and the first two mornings woke up with a headache that went away with regular tylenol. When I've been pregnant I get hyperemesis which lead me to believe I'd be awfully ill on Stim medication, but almost nothing for me. I consider myself lucky for this, but I definitely get mine if it works and I do get pg. I'm on 300 Gonal F and 150 IU's Menopur and have 17 follicles that are doing well and a 1 or 2 other ones that may be over mature by time I trigger. So symptoms don't necessarily mean its working or not working : )
Posted 26 June 2020 - 02:36 PM
These are good questions for the nurse who will "train" you to take the meds. The different meds have different side effects. I will say the medication that starts with a c (forget the name, sorry) that inhibits premature ovulation leaves an angry itchy bump like a bee sting and nobody warned me.
islandecho - If you get hyperemisis you absolutely do not want a fresh transfer coming off a high estrogen cycle. You will get extremely sick if you get pregnant!